# SDR ASAA2023031242319

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,566 hours, 462 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ELEVATOR PITOT HEAT LIGHT ILLUMINATED INTERMITTENTLY AFTER LANDING AND DURING TAXI IN. GROUNDED - YES. C/W B737-9 IFIM TASK 30-11-00-810-807 RT ELEV PITOT LIGHT OPS CKS NORMAL AFTER RESET.
